# SDR ABXA201812030135

- Difficulty date: November 20, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,912 hours, 46,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 148T91804
- Condition: Corroded
- Location: Bs 1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE TENSION BOLT HOLE OF SPLICE FITTING AT BODY STATION 1809.5, WATER LINE 214.76. THE SPLICE FITTING WAS REPLACED. THE AIRPLANE WAS GROUNDED.
